# SDR GTIA021166

- Difficulty date: September 26, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO PIT STRINGER 29L CORRODED AT FS 376-446.  FORWARD CARGO FS 427-446 STRINGER 29L CORRODED.  FORWARD CARGO FS 408-427 STRINGER 29L CORRODED.  FORWARD CARGO STRINGER 29L CORRODED FS 370-389.  FORWARD CARGO FS 389-408 STRINGER 29L CORRODED.  INTERCOSTAL FOUND TO BE OUT OF LIMITS STRINGER 29L STATION 446 TO BE OUT OF LIMITS.  FORMED NEW INTERCOSTAL.  CUT OUT EXISTING AREA.  FABRICATED FORWARD SPLICE.  INSTALLED NEW SPLICE AT STATION 416.  FABRICATED NEW SPLICE FOR STATION 446-460.  INSTALLED INTERCOSTAL.  INSTALLED NEW LONGERON SECTION FS 416-455.  (M)
